Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Symtoms of not taking birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   i just got off of birthcontrol and me and my boyfriend are having unprocted sex now i have headaches upper stomach cramps and get very sleepy plus neausea what is this
User :   i have been off of birthcontrol for 2months now
Doctor :   Ok
Doctor :   It is been long since the birth control pills are off
Doctor :   and the effects of withdrawl of birth control pills may not last this long
Doctor :   It could be a different reason
User :   im asking are those sytoms of preganacies
User :   i mean symptoms
Doctor :   Cramps and nausea are a possible symptoms of pregnancy
Doctor :   but not truly positive
Doctor :   missing a period is positive
Doctor :   and Urine preg test positive is a very good sign of pregnancy
Doctor :   so dont rely on these symptoms fully

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor